# SDR CKSA96389

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Ws 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND RIGHT WING AFT UPPER SPAR WEB CORRODED AT STA XRS -6.0.  REMOVED PARTS AND CORROSION IAW DRAWING AIA/E/2424, EA 96-348 REPORT 96 AIA-197 DATED 12-12-96.  CORROSION CARD NR 124R-0551.  NON-ROUTINE TASK CARD NR 91051, LEVEL 2.
